Research

Symmetry group methods for heat kernels


Reference:

Craddock, M. J. and Dooley, A. H., 2001. Symmetry group methods for heat kernels. Journal of Mathematical Physics, 42 (1), pp. 390-418.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://link.aip.org/link/doi/10.1063/1.1316763

Details

Item Type Articles
CreatorsCraddock, M. J.and Dooley, A. H.
DOI10.1063/1.1316763
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32531

Export

Actions (login required)

View Item